# SDR UPS02839890

- Difficulty date: October 25, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Part number: 36440462
- Condition: Cracked
- Location: Nr 4 Alt  Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  RT WING HAS A CRACKED LONGERON 64 END FITTING-STRAP, AND LOWER SPAR IS CRACKED 1/2 INCH FROM EDGE OF SPAR TO FASTENER HOLE AT XRS 450.  NDT VERIFIED 1/2 INCH CRACK AT XRS 450 FROM EDGE OF SPAR TO FASTENER HOLE, REMOVED, FABRICATED AND INSTALLED REPLACEMENT STRAP IAW DWG. 3644046 AND OVERSIZED HOLE AT CRACK LOCATION AND INSTALLED FASTENER AND STRAP IAW SAA SK 779-634 AND UPS EO DC8-5710-17626-A.
